Publication
Title
Thermal waves in materials with linearly inhomogeneous thermal conductivity
Author
Language
English
Source (journal)
Journal of applied physics / American Institute of Physics. - New York, N.Y., 1937, currens
Publication
New York, N.Y. : American Institute of Physics, 1994
ISSN
0021-8979 [print]
1089-7550 [online]
Volume/pages
75:12(1994), p. 7696-7699
ISI
A1994NQ98600009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 17.08.2017
To cite this reference